# SDR CHQA20130120036

- Difficulty date: January 20, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 30,970 hours, 25,224 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,916 hours, 15,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 14527694001
- Condition: Damaged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT EMERGENCY EXIT HATCH OUTSIDE FRAME WAS FOUND GAUGES AND SHEET METAL DIVIDERS WERE FOUND TO BE PEELED BACK AND BENT.  DAMAGED AREA WAS REPAIRED IAW ETD 2013-145-001467-A.
